Title
Differential forms and bilinear forms under field extensions Differential forms and bilinear forms under field extensions
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y. ,
Subject
Mathematics
Source (journal)
Journal of algebra. - New York, N.Y.
Volume/pages
441(2015) , p. 398-425
ISSN
0021-8693
ISI
000361411700017
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
Let F be a field of characteristic p > 0. Let Omega(n)(F) be the F-vector space of n-differentials of F over F-p. Let K = F(g) be the function field of an irreducible polynomial g in in m >= 1 variables over F. We derive an explicit description of the kernel of the restriction map Omega(n)(F) -> Omega(n)(K). As an application in the case p = 2, we determine the kernel of the restriction map when passing from the Witt ring (rasp. graded Witt ring) of symmetric bilinear forms over F to that over such a function field extension K. (C) 2015 Elsevier Inc. All rights reserved.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000361411700017&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000361411700017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
https://repository.uantwerpen.be/docman/iruaauth/f1097b/128696.pdf
Full text (open access)
https://repository.uantwerpen.be/docman/irua/c36246/128696.pdf
Handle